MathSciNet Relay Station
MathSciNet bibliographic data
MR479982 (58 #183) 02F25 (68A20)
Bennison, Victor L.; Soare, Robert I. Some lowness properties and computational complexity sequences. Theoret. Comput. Sci. 6 (1978), no. 3, 233–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement